| Model Number |
DTPB2Q1 |
| Medical Device Problem Codes |
Failure to Capture (1081); High impedance (1291); Misconnection (1399); Low impedance (2285); Impedance Problem (2950); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 694765 lead implanted (b)(6) 2011; 1388t lead implanted (b)(6) 2006.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use of the left ventricular (lv) lead the patient experienced phrenic nerve stimulation and the lead was re-programmed.It was also reported that later an alert triggered for lv lead low impedance at which time lv threshold went to high measurement.The lv lead impedance was also varying, all lv vectors were low and had been occurring since three weeks post implant.Additionally, it was noted that the lv lead is experiencing an insulation issue that is impacting one or more of the lv electrode conductors.It was later reported that the lead was exhibiting high undefined impedance.Multiple prior changes to programming were noted.The lead was also not capturing in any configuration.Imaging did not reveal any additional information as the lead appeared to be seated in the header of the cardiac resynchronization therapy defibrillator (crt-d).The physician, however, was concerned about a connection issue with the crt-d.The lead and crt-d remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the left ventricular pacing impedance was beyond the expected upper range.Analysis of the device memory indicated the left ventricular pacing impedance was below the expected lower range.Analysis of the device memory indicated the left ventricular pacing impedance trend was variable.Analysis of the device memory indicated pacing capture threshold in the left ventricle was high.The device memory indicated pacing capture management thresholds of the left ventricle were unstable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.